# SDR ZW0A0105703

- Difficulty date: July 19, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND BROKEN FITTING, P/N 5956034-552, AT STA 788 BETWEEN LONGERON 27R AND 28R.  REPLACED BROKEN FITTING.  TREATED AND PRIMED AND INSTALLED PER SRM 51-10-3.  INSTALLED PER SRM 51-30-5 AND SRM 51-30-1.
